MAUDE Adverse Event Report: ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a few days after the implantation of a trochanteric nail, it was discovered that the lag screw had broken into the joint.There was no specific incident that had led to the fracture.There was no harm for patient, operator or third party reported.No further information was received.Update 08-may-2026 - further information was received: it was reported that the initial surgery was performed on (b)(6) 2026, and the revision surgery on (b)(6) 2026.Both surgeries were performed by the same surgeon.The patient has no further symptoms.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25191213
Report Number1220246-2026-02886
Device Sequence Number10543745
Product Code HSB
UDI-Device Identifier00848665015843
UDI-Public00848665015843
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K120148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Device Catalogue Number1099-095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown